Communications in Mathematical Physics

Quantum $K$-theory. I. The Chern character

Arthur Jaffe, Andrzej Lesniewski, and Konrad Osterwalder

Full-text: Open access

Article information

Comm. Math. Phys. Volume 118, Number 1 (1988), 1-14.

First available in Project Euclid: 27 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G12
Secondary: 19K99: None of the above, but in this section 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22] 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58D05: Groups of diffeomorphisms and homeomorphisms as manifolds [See also 22E65, 57S05] 81D99


Jaffe, Arthur; Lesniewski, Andrzej; Osterwalder, Konrad. Quantum $K$-theory. I. The Chern character. Comm. Math. Phys. 118 (1988), no. 1, 1--14.

Export citation